Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 8 found articles
 
 
  Integrals of polynomials associated with tableaux and the Garsia-Haiman conjecture
 
 
Title: Integrals of polynomials associated with tableaux and the Garsia-Haiman conjecture
Author: Dunkl, Charles F.
Hanlon, Phil
Appeared in: Mathematische Zeitschrift
Paging: Volume 228 (1998) nr. 3 pages 537-567
Year: 1998
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands